Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A fundamental system of formal covariants modulo $ 2$ of the binary cubic


Author: Oliver Edmunds Glenn
Journal: Trans. Amer. Math. Soc. 19 (1918), 109-118
MSC: Primary 13A50
DOI: https://doi.org/10.1090/S0002-9947-1918-1501091-1
MathSciNet review: 1501091
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50

Retrieve articles in all journals with MSC: 13A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501091-1
Article copyright: © Copyright 1918 American Mathematical Society

American Mathematical Society